# SDR RAIA2020031930001

- Difficulty date: March 3, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON FWD YOKE LOWER FWD LINKAGE FITTING IS CRACKED - REMOVED AND REPLACED #1 ENGINE PYLON FWD YOKE LOWER FWD LINKAGE FITTING.
